Journal of Chemical Software
Online ISSN : 1883-8359
Print ISSN : 0918-0761
ISSN-L : 0918-0761
A Simple Algorithm to Solve Non-linear Equations with Multiple Roots of Two Variables Appearing in Autocatalytic Reaction in Open Systems
Amih SAGANUmpei NAGASHIMAYoshihito MORI
Author information
JOURNALS FREE ACCESS

1999 Volume 5 Issue 2 Pages 55-64

Details
Abstract

We propose a simple computational algorithm to solve non-linear equations with multiple roots of two variables: F(x,y)=0. The algorithm is effective only where the relationship between two variables x and y is monotonous and continuous (for example, see Fig.s 1 and 3). The algorithm also gives a guideline of automatic adjustment of the notch width in the Euler method. The efficiency of the algorithm was demonstrated by analyzing two typical examples and an autocatalytic reaction in open systems.

Information related to the author
© 1999 by the Chemical Software Society of Japan
Previous article Next article
feedback
Top